# SDR YENA2022091400917

- Difficulty date: September 12, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 4,512 hours, 892 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#288, LAX-BOS. {ETOPS) 'ENG 1 FIRE LOOP B FAULT ON CLIMB OUT AND BACK AGAIN IN CRUISE. ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B); ACCOMPLISHED TSMS 26-12-00-810-854 & 855. VENT LOOP B AND CORE AGB LOOP B RESISTANCES ARE W/IN LIMITS. VENT LOOP B: 3227 OHMS, CORE AGB LOOP B: 6840 OHMS, WITHIN LIMITS. BITE CHECK OF FDU PER 26-12-34, NO FAULTS. LAST 9 FLT LEGS, NO FAULTS. ENG 1 LOOP B IS OK FOR SERVICE. THIS CLEARS MDDR 485174. MX-4 UPDATED. MCC NOTIFIED. PLACARD REMOVED. (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
